Abdominal Pain To The Chest Accompanied By Headaches And Nausea?

Illustration of Abdominal Pain To The Chest Accompanied By Headaches And Nausea?
Illustration: Abdominal Pain To The Chest Accompanied By Headaches And Nausea? cdn-prod.medicalnewstoday.com

Good morning I want to ask, I am an 18 year old girl, I often have sudden headaches (more often the temples), I also often experience stomach pain from the navel to the chest and accompanied by nausea, and if I make changes in movement or spontaneous position of my head will feel flashy eye pain and my heartbeat will speed up. Previously, I also had anemia, is there a connection? R nHope the doctor can reply to my question, because I really need a doctor’s question, thank you.

1 Answer:

Hi IchaDev, Thank you for the question.


The causes of headaches are very diverse and it is necessary to know the cause for more information about this complaint and any other symptoms you are experiencing. Some of the causes of headaches felt in the temples include migraines, tension headaches, cluster headaches, temporal arteritis, and others. Likewise with complaints of stomach pain, further information is needed about your complaint. Stomach pain that feels up to the chest can be caused by acid reflux disease. Acid reflux is a condition caused by weakening of the muscles in the lower part of the esophagus which causes stomach acid to return to the esophagus. In addition to stomach pain, sufferers can experience symptoms of chest pain, nausea, vomiting, flatulence, belching, coughing at night. Apart from acid reflux disease, stomach pain can also be caused by stomach ulcers, pancreatitis, irritable bowel syndrome, gastroenteritis.


Changes in body position, for example from sitting to standing, can cause a sudden drop in blood pressure so that it can cause the complaints you feel, namely dizziness, lightheaded eyes, feeling faint, heart palpitations. This is caused by temporary autonomic nervous system disorders.


If this complaint really bothers you, please see a doctor. The doctor needs to ask more about your complaint and conduct an examination on you including other examinations if necessary. Then the doctor will determine the treatment for you.


Please do the following suggestions:

eat regularly
avoid consumption of spicy and oily foods
avoid consumption of caffeinated and fizzy drinks
avoid eating large portions, you should eat small portions of food but more often
much rest
avoid sudden changes in body position
consumption of paracetamol if the headache worsens

I hope this helps.

: by

Related Question

The Cause Of The Sudden Increase In The Folds Of The Eyes?

The Cause Of The Sudden Increase In The Folds Of The Eyes?

(11 months ago)

Hello, I want to ask, my left eye crease suddenly increased, while the right one is still normal, why is it?...

Take Hormonal Drugs To Facilitate The Menstrual Cycle.?

Take Hormonal Drugs To Facilitate The Menstrual Cycle.?

(1 year ago)

Hello doctor, I want to ask … I’m currently consuming primolut to launch my menstrual cycle at the doctor’s recommendation .. I was asked once a day to take primo...

Is Breast Milk Stale And Containing Medicine A Myth Or Fact?

Is Breast Milk Stale And Containing Medicine A Myth Or Fact?

(1 year ago)

Hello ,, I was hospitalized 2 weeks after returning my son who was 15 months old asked for breast milk, but from the mother-in-law and neighbors banned, he said the ASI was stale a...

Leave a Reply

Your email address will not be published. Required fields are marked *